# SDR IPXA2021011964611

- Difficulty date: December 17, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C RT WING FIXED LEADING EDGE BEADED DOUBLER IS CRACKED BETWEEN STA, XOS 746.9 TO 753.0.  REPAIRED CRACKED RT WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN STA XOS 746.9 TO 753.0, IAW SRM 57-40-02 REPAIR 15 BFIG 205. (MAJOR)
